# SDR QXEA2016112800741

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 23,349 hours, 24,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ABS6138001
- Part serial: 21756
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,991 hours, 4,296 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WITH THE EMERGENCY LIGHTS SELECTED TO ON, THE FORWARD EMERGENCY LIGHTS DO NOT ILLUMINATE.  REPLACED THE FORWARD EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01-00-801 AND 33-51-01-400-801. CHECKS GOOD. RETURNED TO SERVICE.
